# SDR UIEA2019072204808

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,936 hours, 18,603 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 3 HOURS OF FLIGHT TIME AT FL 340 - 34C CABIN TEMP WILL NOT COOL BELOW FWD 26 MID 29 AFT 28 SET TO MAX COOL. ( BITE CHECKED ALL 3 PACK BOXES, NO FAULTS FOUND. SYSTEM IS OPERATING NORMAL NOW PER AMM 21-51-16. )
